# SDR SWAA2023052446178

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241XF HAS FIBBERS MISSING<[01] REMOVE AND REPLACED FLOOR PANEL 241XF PER AMM 53-21-00. PART ORDERED UNDER TASK (TTG8Q008LYZ6).;[02] C/W INSPECTION
